# SDR UPS98827602

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37739061
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 781 XCWX29 UNDER SEAT TRACK C FRAME ATTACH CLIP CRACKED.  REMOVED ATTACH CLIP (FITTING) IAW DC8 SRM 51-1-2 & 51-1-20D.  LOCATED AND DRILLED NEW FITTING (P/N 3773906-1), PO NR 267861 IAW DC8 SRM 51-3- 2.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-2 & 51-1-20D.
